Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this stool test report indicate?

Answered by
Dr.
Dr. Vasudha Jayant Athavale

General & Family Physician

Practicing since :1970

Answered : 7101 Questions

default
Posted on Fri, 4 May 2018 in Elderly Problems
Question: AGE 70 YRS FEMALE , 1-2 PUSCELLS, ACIDIC REACTION ,SEMI FORMED ,COLOUR BROWN in stool test sample taken in morning 7:00AM.

Kindly advise the meaning of this report and any precaution to be taken
XXXX
0000
doctor
Answered by Dr. Vasudha Jayant Athavale 2 hours later
Brief Answer:
High blood sugar indicates Lactose intolerance or Diabetes

Detailed Answer:
Hi XXXXXXX XXXX,
Thanks for asking your health concern on Health care magic .
* The stool examination shows-
- Brown color & 1-2 pus cells- is within normal limits.
- Semi formed stools could be normal or may indicate digestive upset.
- 1-2 pus cells in stools are within normal limits.
- Acid reaction of stools suggests lack of digestion of food... which in turn get decomposed to form acid & gas. This acid can be lactic acid ( to be tested separately )& is seen in lactose intolerance.
* Fasting blood sample has high glucose ( 240) , this indicates excessive sweet diet before sample collection/ earlier sample collection or presence of Diabetes. Or lactose intolerance.
* Precautions to be taken-
- To get lactose tolerance test done to differentiate between lactose intolerance or diabetes ....
** In this scenario you should consult your family physician for primary diagnosis & then consult concerned expert( Diabetologist/ gastroenterologist)
I hope that answers your query. Any follow up query is welcome.
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

Recent questions on  Stool test

doctor1 MD

Can long term dosage of bangshill(alarsin) 2 tablets for three times a day for more than six months result in side effect of occult blood in stool and RBC 2-3 and pus cells 3-4 in stool examination. Kindly send ur answer on the email id if u really beleive in the ethics of medical profession rather begging for money in a fraudulant manner.Thank You.

doctor1 MD

My son is 4years and when he stools we see traces of blood at the end of the stool.not in between stools but at the end. The doctor say its a bacteria infection and we were give anti biotics which we used. Its the third time he s been treated with anti biotic but this condition still presits. Am at my wits ends and really worried. What could be the the problem and any solutions or surgestion on what we could. Two stool tests have been condocted all with the same results

doctor1 MD

My 5 year old son started having stomach cramps a month back with constipation and later followed by loose, watery stools . We consulted doctor1 insisted for ultra sound scan of stomach & prescribed Ofloxacin syrup for 3 days . Ultra sound scan said Multiple subcentimeter lymph nodal enlargement noted within mesentery . Doctor1 reviewed and said nothing to worry about this and no treatment for this and it will subside once infection goes off. After the treatment loose motions stopped but little stomach pain here and then with bloating continued. After a week, boy had some chocolates and little spicy food resulting in loose, watery stools and stomach cramps again. Doctor1 reviewed and prescribed ofloxacin metronidazole thinking its diarrhea. After giving it or 3 days, symptoms didn t reduce and vomiting started as well. We changed doctor & doctor2 reviewed and prescribed Ziprax 100 mg ( cefixime ) along with Domstal and ORS. We got Stool test report and it was normal with 2-5 puss cells. We also gave for stool culture and that report showed no culture. After reviewing the reports doctor said stop antibiotics (3 days over anyway) and with ORS he will be normal in few days. Now, from couple of days, vomiting sensation stopped but he is not able to digest all the food he used to take. Stomach cramps has reduced but not stopped. Bloating is still there but reduced. Still having greenish loose hard and then watery stools once or twice in a day. He is able to take light /soft food and we are giving it frequently with ORS. We are not able to understand why he is not becoming normal , its been a month already and we are worried a lot. Please help us with your suggestion. You can write to me at YYYY@YYYY Thanks, Prithvi

doctor1 MD

I ve been getting what I call the Cheerios burps that taste and smell horrible that follow with diarrhea . I ve had it on and off now for 2 years. In May I had a colonoscopy and was diagnosed with irritable bowl and now have that under control but Friday it came back. The doctor took blood tests and a stool sample and everything came back fine. What do I do next?

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

is this stool color normal